American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(76W05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Mahmoud Hesaaraki. The structure of MFD shock waves for rectilinear motion in some models of plasma . Trans. Amer. Math. Soc. 347 (1995) 3423-3452. MR 1297528.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] C. Bardos, C. Sulem and P.-L. Sulem. Longtime dynamics of a conductive fluid in the presence of a strong magnetic field . Trans. Amer. Math. Soc. 305 (1988) 175-191. MR 920153.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Jerrold E. Marsden, Tudor Raţiu and Alan Weinstein. Semidirect products and reduction in mechanics . Trans. Amer. Math. Soc. 281 (1984) 147-177. MR 719663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1